I am not liking this BC.. periods are lasting literally months on end.. when i got my period for the first time after having it put in I got my period for two months straight. called the dr they said it was because my body was adjusting and to give it a few more months.. here i am 9 months in and i am getting my period twice in one month and my periods are lasting for about 24 days. got my period on August 8th and ended it on Sept 5th now i have it again starting on Sept 20th... i am due to get this BC out on October 8th and am going back to the pills... just wondering if anyone else is having these same side effects?
It happens. Irregular bleeding is one of the biggest reasons for women to stop using it but it is the same for Implanon too and it sounds like you had no trouble with it.
I am having the same bleeding! I hate it. Did you experience lower abdominal pain too?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2014 • 1 answer
Updated 23 Jun 2015 • 1 answer
Updated 9 Mar 2017 • 1 answer
Updated 28 Aug 2017 • 2 answers
Updated 7 Aug 2017 • 1 answer